# SDR YV3R2021062200464

- Difficulty date: June 9, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Aircraft: G-ILL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14297
- Aircraft time: 96 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: B82318
- Part serial: D1810324
- Condition: Defective
- Location: Directional
- Part time: 96 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DIRECTIONAL GYRO P/N: B823-18 WILL NOT POWER UP.
